# SDR A6WA200940483

- Difficulty date: August 9, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED ABOVE THE CARGO DOOR TRACK AT FS 621.00, LBL 27.50, WL 130.00, CRACK LENGTH IS .250 INCH REO 601R-53-61-1541 PERFORMED.  (K)
